MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ONESTEP PEDIATRIC RESUSCITATION ELECTRODE; ELECTRODES

BIO-DETEK INCORPORATED ONESTEP PEDIATRIC RESUSCITATION ELECTRODE; ELECTRODES
Model Number 8900-0218-40
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the associated defibrillator recognized these adult electrode pads as pediatric electrode pads.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
This follow up medwatch report is reporting the evaluation of the device.This follow up medwatch report is also correcting information submitted on the initial medwatch report.The device was returned to zoll medical corporation; the malfunction was duplicated and attributed to a faulty connector on the electrode.Due to the fact that this occurrence does not prevent the associated defibrillator from delivering therapy, this medwatch report was submitted in error.Analysis for reports of this type has not identified an increase in trend.
 
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the associated defibrillator failed readiness test using these electrode pads.Complainant indicated that there was no patient involvement in the reported malfunction.

Brand Name
ONESTEP PEDIATRIC RESUSCITATION ELECTRODE
Common Device Name
ELECTRODES
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
MDR Report Key7150864
Report Number1218058-2017-00143
Device Sequence Number1066001
Product Code MKJ
UDI-Device Identifier00847946016234
UDI-Public00847946016234
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/13/2019
Device Model Number8900-0218-40
Device Catalogue Number8900-0218-40
Device Lot Number3315
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2017
Initial Date Received by Manufacturer 12/08/2017
Supplement Date Received by Manufacturer12/08/2017
Initial Report FDA Received Date12/28/2017
Supplement Report FDA Received Date01/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1